Posted 6/11/2015 11:55 AM (GMT -6)
I am hoping some of you can advise on the following as after seeing consultants/Drs I am still at a loss.
i am 28, male, generally fit and healthy (Scans have all been done and come back clear)
about 4 months ago I suffered from my first Migraine with Aura, patchy vision, sensory overload, nausea, slightly slurred speech etc. It then progressed to headache and took me about 3/4 days to get over it. This sparked off a cycle of 6/7 migraines in 2 months. My consultant gave me the choice to go on preventative treatment which I took (At this point it had been 13 days since my last migraine so I thought the cycle might be ending, but the headache was still there and taking a while to go)
I started off at 200mg Epilim and took that for a month. During this period I got daily headaches and nausea. I am still not sure whether this was side effects from Epilim or Migraines coming back in a different way (there was no cycling, just quite severe headaches and nausea).
After going to the Dr I have stopped taking Epilim to see what happens to my headaches. I am wondering how long it takes for drugs like these to exit your system (I was on quite a small dose). It has been three days without epilim and I am still getting headaches however no 'migraine attack'.
Does anyone have any experience of this? Is it likely that the Epilim is exiting my system slowly and still causing headaches? I have been prescribed Topiramate 25mg in case I start going on migraines but I am unsure of the side-effects.
Any help or experience on this matter would be helpful!